# SDR QXEA200603359

- Difficulty date: September 14, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,518 hours, 13,657 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920592001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2399: ON APPROACH, WITH GEAR DOWN, CREW HEARD LOUD NOISE WHEN THEN NR 2 ENGINE HYD PUMP CAUTION LIGHT AND NOTICED NR 2 HYD QUANTITY DECREASING ON TAXI.  HYD QUANTITY IN NR 2 WENT TO ZERO AND GOT MULTIPLE CAUTION LIGHTS.  SHUT DOWN ENGINE 5-7 TIMES.  MAINTENANCE FOUND HYD LINE (P/N 82920592-001) FAILED.  INSTALLED FLEX LINE, REPLACED NR 2 HYD EDP, NR 2 PRESSURE FILTER MANIFOLD AND PRESSURE LINES FROM THE NR 2 HYD EDP TO THE PRESSURE MANIFOLD.  NR 2 HYD SYSTEM POST MTX TEST CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
